MAUDE Adverse Event Report: Dentsply IH AB PrimeTaper EV Ø4.2 x 9mm OS

Dentsply IH AB PrimeTaper EV Ø4.2 x 9mm OS
Lot Number 539616
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury

Brand Name
PrimeTaper EV Ø4.2 x 9mm OS
Common Device Name
PrimeTaper EV Ø4.2 x 9mm OS
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal vastra gotalands lan S-431 21
SW  S-431 21
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50938685
Report Number9612468-2026-08404
Device Sequence Number9598151
Product Code DZE
UDI-Device Identifier07392532276712
UDI-Public07392532276712
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number539616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown